# SDR SWAA2013112222732

- Difficulty date: October 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 6557450
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC GIRT BAR FWD HOLDER CRACKED.  R & R HOLDER IAW SRM.
